MathSciNet Relay Station
MathSciNet bibliographic data
MR1001271 (90g:58028) 58E20 (22E65 53C80 58F07 81E99)
Uhlenbeck, Karen Harmonic maps into Lie groups: classical solutions of the chiral model. J. Differential Geom. 30 (1989), no. 1, 1–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement